# SDR ASOA05741B

- Difficulty date: September 7, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Engine: Pwa PW127
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: FE231003
- Condition: Malfunctioned
- Location: Rt Wing Te Flaps
- Part time: 27,114 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OB ACTUATOR, MALFUNCTIONED, RT WING.  (K)
